# SDR 95ZZZX2209

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Part time: 19,151 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE CHIP LIGHT IN-FLIGHT.  REDUCED POWER TO NR 1.  LANDED WITH BOTH ENGINES ON LINE.  FOUND SMALL FLAKES RINGING BOTH PLUGS AND IN FILTERS.  ENGINE HAS HISTORY OF LIGHTS.  REPLACED ENGINE.
